MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Harefuah · 1996

[Risperidone-induced priapism].

Maizel S, Umansky L, Knobler H Y

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Priapism or pathological, prolonged erection, is a rare adverse effect sometimes associated with psychotropic medication and is due to alpha adrenergic receptor blockade. Priapism in a 44-year-old mental patient receiving risperidone is described. Urinary retention was relieved by catheterization, followed by saline irrigations. Priapism was relieved when a hematoma was evacuated from his penis. This may be the first description of priapism following risperidone alone, since a previous report included a patient receiving risperidone together with 2 other psychotropic medications. Priapism should be looked for in men receiving risperidone, a novel antipsychotic medication.

Для цитирования: Maizel S, Umansky L, Knobler H Y. [Risperidone-induced priapism].. Harefuah. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.